# SDR AALA201710059001

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 69,487 hours, 26,302 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: D3215303000800
- Part serial: AF2549
- Condition: Corroded
- Location: Rt Mlg
- Part time: 32,477 hours, 12,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MAIN LANDING GEAR, REAR PINTLE PIN AT INNER FLANGE. REPLACED PINTLE PIN IAW WORK CARD 26T00032002.
